Ask a doctor

Bumps on Side of Nose After Filler Wears Off? (photo)

I attached this photo. I had fillers in my cheeks about a year ago (radiasse or Restyline ). Anyway it wore off and now I have these lumps on the side of my nose and I'm wondering if this is from the product. I have been to some doctors and they can't figure out what it's from. The person who did the injections says it's not from the product. Can anyone tell me what I can do . I hate this!! Shoudl I try to get more to even this out. I am desperate for some help. Thanks

Doctor Answers (1)

Bumps on nose after filler

+1

Without an exam, it is difficult to say what those bumps are. It could be filler material, and then again it may not be.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...